# SDR DALA1304126902

- Difficulty date: November 18, 2010
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N37301
- Condition: Damaged
- Location: Bs 1896.2-1918.9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK,  THREE LIGHTING STRIKES ON OUTER SKIN AT FS 1896.2 TO 1918.9.  REPAIRED IAW ERA 486860-14.
